# SDR F3LA2014021001007

- Difficulty date: January 11, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N925FR
- Make and model: Airbus A319-111
- Aircraft serial: 2103
- Aircraft time: 34,610 hours, 17,104 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001009
- Part serial: CC9505
- Condition: Delaminated
- Location: Rt Elevator
- Part time: 34,610 hours, 17,105 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR THERMO GRAPHIC INSPECTION SHOWS INDICATIONS OF MOISTURE UPPER & LOWER SURFACES.  REPAIRED RT ELEVATOR UPPER & LOWER SURFACES AT 10 EACH AREAS OF LIQUID INGRESS IAW A319 SRM 55-20-00 PB201 STEPS 2 A 1 A B, 2 A J, B 1 2 A 1-10.  A319 SRM 55-21-11 PB201 FIG 204.
